# SDR DHL2006743002

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON INITIAL ATTEMPT TO LOWER LANDING GEAR RIGHT MAIN GEAR UNSAFE LIGHT -RED- REMAINED ILLUMINATED WITH NO GREEN SAFE LIGHT.  INITIATED GO AROUND AND COMPLIED WITH AOM ABNORMAL PROCEDURE.  SECOND ATTEMPT TO CYCLE GEAR PRODUCED NORMAL INDICATIONS.  FOUND RT DOWNLOCK SENSOR CONTAMINATED.  REMOVED AND REPLACED SENSOR.  SENSOR LINK NOT FULLY INSTALLED ONTO BUSHING AT DOWNLOCK OPERATING ARM.  RESECURED, ADJUSTED ACTUATOR GAP.  ALL WORK DONE IAW MM CH 32-61-91, CHECKS GOOD.
